Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 50 Number 4 (Dec 2007)

Looking for a printed back issue?
481   Concordance des nœuds de dimension $4$
Blanlœil, Vincent; Saeki, Osamu
486   Higher-Dimensional Modular\\Calabi--Yau Manifolds
Cynk, S.; Hulek, K.
504   Asymptotic Existence of Resolvable Graph Designs
Dukes, Peter; Ling, Alan C. H.
519   On Axiomatizability of Non-Commutative $L_p$-Spaces
Henson, C. Ward; Raynaud, Yves; Rizzo, Andrew
535   Generalized Descent Algebras
Hohlweg, Christophe
547   Inverse Laplace Transforms Encountered in Hyperbolic Problems of Non-Stationary Fluid-Structure Interaction
Iakovlev, Serguei
567   Exotic Torsion, Frobenius Splitting and the Slope Spectral Sequence
Joshi, Kirti
579   $p$-Radial Exceptional Sets and Conformal Mappings
Kot, Piotr
588   Cohomological Dimension and Schreier's Formula in Galois Cohomology
Labute, John; Lemire, Nicole; Mináč, Ján; Swallow, John
594   Ramification des groupes abéliens d'automorphismes des corps $\mathbb F_q(\!(X)\!)$
Laubie, François
598   Artinian Local Cohomology Modules
Lorestani, Keivan Borna; Sahandi, Parviz; Yassemi, Siamak
603   Construction of Generalized Harish-Chandra Modules with Arbitrary Minimal $\mathfrak k$-Type
Penkov, Ivan; Zuckerman, Gregg
610   On Weak$^*$ Kadec--Klee Norms
Rychtář, Jan; Spurný, Jiří
619   On the Existence of Asymptotic-$l_p$ Structures in Banach Spaces
Tcaciuc, Adi
632   Transformations and Colorings of Groups
Zelenyuk, Yevhen; Zelenyuk, Yuliya
637   Author Index - Index des auteurs
2007, for 2007 - pour

© Canadian Mathematical Society, 2015 :